# SDR 2009FA0001012

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: General aviation
- Aircraft: N908JE
- Make and model: Boeing 727-31
- Aircraft serial: 20115
- Aircraft time: 33,590 hours, 22,299 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BAC15141687
- Condition: Corroded
- Location: Zone 600
- Part time: 33,590 hours, 22,299 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING REAR SPAR UPPER SPAR CHORD CORRODED OUT OF LIMITS AT WING STA70 - STA 189 AND CRACKED AT WING STA 177.  REPLACE SPAR CHORD SECTION IAW  SR NR 1-1446626958 WITH ATTACHED 8100-9.
